Virginia, 2012

Dense Fog in Virginia, January 10, 2012

January 10, 2012 · NWS LWX · 14 events in 14 counties and zones

High pressure build overhead during the early morning hours of the 10th. Abundant low-level moisture remained in place due to precipitation during the previous day.

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

High pressure build overhead during the early morning hours of the 10th. Abundant low-level moisture remained in place due to precipitation during the previous day. The combination of light winds, mainly clear skies and abundant moisture led to areas of dense fog.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jan 9, 9:11 PM EST, 4 hours 42 minutes earlier.

Area forecast discussion, Jan 9, 9:11 PM EST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
911 PM EST MON JAN 9 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH TUESDAY. A STORM
SYSTEM WILL IMPACT THE MID- ATLANTIC REGION WEDNESDAY AND
WEDNESDAY NIGHT. A STRONG COLD FRONT IS EXPECTED TO CROSS THE
REGION ON THURSDAY...USHERING IN MUCH COLDER AIR TO THE REGION.

&&

.NEAR TERM /THROUGH TUESDAY/...
THE WAVE OF LOW PRESSURE ALONG WITH ITS ASSOCIATED UPPER-LEVEL
DISTURBANCE HAS MOVED OFFSHORE. SURFACE HIGH PRESSURE WILL SLOWLY
BUILD TOWARD THE REGION FROM THE OHIO VALLEY TONIGHT.

LOW-LEVEL MOISTURE REMAINS TRAPPED UNDERNEATH THE SUBSIDENCE
INVERSION MAINLY FOR LOCATIONS ALONG AND EAST OF THE BLUE RIDGE
MOUNTAINS. LOW CLOUDS ALONG WITH AREAS OF FOG WILL AFFECT THESE
AREAS LATE THIS EVENING INTO THE OVERNIGHT HOURS. THE BEST CHANCE
FOR FOG WILL BE ALONG THE BLUE RIDGE MOUNTAINS. A SPRINKLE OR
FLURRY CANNOT BE RULED OUT LATE THIS EVENING...BUT NO SNOW
ACCUMULATION IS EXPECTED.

AS THE WAVE OF LOW PRESSURE PUSHES OFF TO THE EAST...A LIGHT
WESTERLY FLOW MAY DEVELOP TOWARD MORNING CAUSING LOW CLOUDS AND
FOG TO DISSIPATE. RADIATIONAL COOLING WILL DEVELOP IF LOW CLOUDS
DO DISSIPATE...CAUSING TEMPERATURES TO DIP BELOW FREEZING ACROSS
MOST LOCATIONS. ANY WET OR SLUSHY ROADS MAY CONTAIN ICY SPOTS.

HIGH PRESSURE WILL CONTINUE TO BUILD TOWARD THE AREA TUESDAY. ANY
LEFTOVER LOW CLOUDS OR FOG WILL QUICKLY DISSIPATE EARLY IN THE
MORNING. A DOWNSLOPING WESTERLY FLOW WILL COMBINE WITH PLENTY OF
SUNSHINE FOR NOTICEABLY MILDER CONDITIONS TUESDAY AFTERNOON. MAX
TEMPS WILL RANGE FROM THE 40S IN THE MOUNTAINS...TO THE LOWER 50S
ACROSS WASHINGTON AND BALTIMORE...TO THE MID 50S ACROSS CENTRAL
VIRGINIA.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
H5 LOW OVER THE LWR MS VLY WL ROTATE TO MS/AL TUE NGT. SFC LOW NOT
FAR AHD OF THE UPR SYSTEM...NEAR TN BY 12Z WED. THERE/S A SPD DIFF
BTWN NAM/GFS /THE LATTER IS FASTER/...WITH THE ECMWF REPRESENTING A
COMPROMISE. ATTM...HV SHIED AWAY FM THE SLOWEST OF SOLNS...SPCLY IN
TERMS OF WAA INDUCED PCPN. EITHER WAY...TUE NGT WL BE DRY...W/ INCR
CLDS AHD OF THE LOW. THE EVNG HRS WL ONLY HV A FEW HIGH CLDS...SO
THERE WL BE AMPLE OPPORTUNITY FOR RADL COOLING. THAT LEADS TO A TEMP
CHALLENGE AS WAA SHUD HOLD TEMPS UP ON THE RDGTOPS...BUT THERE/S
POTENTIAL FOR SUBFREEZING MIN-T IN THE VLYS. AM TEMPTED TO GO WARMER
THAN MOS...BUT WONT GO THAT MUCH HIER DUE TO THE EVNG RADL COOLING
POTENTIAL.

PCPN WL OVERSPREAD AREA WED...MOST LKLY IN THE MRNG. THE TUE NGT
TEMP FCST WL IMPACT PTYPE AT ONSET. ASSUMING PCPN MOVES IN QUICK
ENUF...THERE/S A RISK OF NON-RAIN AT ONSET. GFS REPRESENTS THIS BEST
AS IT/S THE QUICKEST. THE GFS PTYPE OUTPUT SUGGESTS SNW...BUT THE
MDL SNDGS WUD HINT AT FZRA INSTEAD. SINCE TIMING ALSO IN DOUBT...WL
USE RASN AT ONSET AS A PLACEHOLDER. LATER SHIFTS WL NEED TO PIN THE
TIMING AND SUBSEQUENT TYPE FCST DOWN FURTHER.

WED AFTN-NGT WL BE THE WETTEST PD AS SFC LOW PASSES OFF THE
DELMARVA. THERE WL BE A 40 KT H8 LLJ TRANSPORTING MSTR FM THE
GLFMEX...PLUS GOOD MSTR INFLOW FM THE ATLC. QPF SHUD BE CLOSE TO AN
INCH. DUE TO CLDS/PCPN/ELY FLOW HV LOWER WED MAXT 5-8 DEGF INTO THE
40S. AM NOT AS COLD AS MAV...WHICH ISNT AN UNREALISTIC FCST...BUT
ITS A GOOD START. FURTHER...PCPN PLUS CAA LT AT NGT WUD MEAN MIN-T
CLOSE TO DEWPTS...WHICH WL BE IN THE 30S-LWR 40S. HV KEPT EVERYTHING
ABV FRZG...BUT IT/LL BE A DAMP...RAW NIGHT.

PCPN WL BE PULLING AWAY THU. POPS IN FCST REFLECTIVE MORE OF TIMING
UNCERTAINTY. TEMPS HV BEEN LWRD FOR ANOTHER PD.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
COLD AIR WL BE DRAINING SEWD THU NGT-FRI AS LOPRES DEPARTS UP THE
COAST. CAA CONTS INTO THE WKND...W/ THE CORE OF THE COLD AIR MAKING
IT HERE SAT. IN NW FLOW...XPCTG LOTSA UPSLP CLDS AND OCNL SNW
FLURRIES AND PREDOMINANTLY DWNSLP CLR SKIES. A S/WV PASSAGE FRI NGT
MAY INCR CLDS AT THAT TIME. THE BEST CHC AT ACCUM SHSN WL BE THU
NGT-FRI BEFORE INVERSION HGTS LWR. ALTHO TEMPS WL BE MUCH COOLER...
FCST MAXT/MIN-T -ONLY- DOWN CLOSE TO CLIMO.

BY SAT...A WK LOPRES SYSTEM WL BE DROPPING SEWD FM INVOF ALBERTA.
IT/LL BE CROSSING THE GRTLKS AND PASSING N OF THE CWFA SAT NGT-ELY
SUN. IT/LL BE COLD ENUF FOR SNW AT THAT TIME...ASSUMING QPF HOLDS
TOGETHER /WHICH IS A FAIRLY BIG ASSUMPTION THIS FAR OUT/. HV CHC
POPS IN THE GRIDS...SPCLY N/W. HIPRES WL BE BLDG THEREAFTER.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
LOW-LEVEL MOISTURE REMAINS TRAPPED UNDERNEATH THE SUBSIDENCE
INVERSION CAUSING LOW CLOUDS ALONG WITH AREAS OF BR. IFR
CIGS/VSBYS WILL PERSIST INTO THE OVERNIGHT HOURS BEFORE
DISSIPATING EARLY TUESDAY MORNING. DRIER AIR WILL SLOWLY MOVE IN
BETWEEN 6 AND 12Z...BUT RADIATIONAL COOLING MAY COUNTERACT DRY AIR
ADVECTION KEEPING LOW CIGS/VSBYS UNTIL APPROX 12Z. LATEST TAF
FORECAST SHOWS CIGS/VSBYS LIFTING BETWEEN 06 AND 09Z DUE TO THE
DRY AIR ADVECTION. THERE REMAINS A HIGH DEGREE OF UNCERTAINTY IN
THE FORECAST DURING THIS TIME.

HIGH PRESSURE WILL CONTINUE TO BUILD TOWARD THE TERMINALS TUESDAY.
ANY LEFTOVER LOW CLOUDS/BR WILL QUICKLY DISSIPATE. VFR CONDITIONS
ARE EXPECTED WITH WEST-NORTHWEST WINDS GUSTING AROUND 15 TO 20
KNOTS ACROSS MOST OF THE TERMINALS. WIND SPEEDS WILL BE LIGHTER
ACROSS KCHO.

VFR TUE NGT...BUT FLGT RESTRICTIONS RETURN WED AHD OF LOPRES.
XPCTG MOSTLY MVFR IN RA...BUT CUD HV A LTL SNW/FZRA AT START...
SPCLY CHO. RESTRICTIONS CONT INTO THU...W/ IFR CIGS MOST LKLY WED
NGT.

&&

.MARINE...
WINDS WILL REMAIN LIGHT THROUGH TONIGHT. WEST-NORTHWEST WINDS WILL
INCREASE AHEAD OF BUILDING HIGH PRESSURE TUESDAY. GUSTS AROUND 20
KNOTS ARE EXPECTED ACROSS THE NORTHERN PORTION OF THE BAY AND
UPPER TIDAL POTOMAC RIVER LATE TUESDAY MORNING AND AFTERNOON. A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THESE AREAS.
ELSEWHERE...WIND SPEEDS WILL REMAIN BELOW SCA CRITERIA. HIGH
PRESSURE WILL BUILD OVER THE WATERS TUESDAY NIGHT CAUSING LIGHT
WINDS.

LOPRES APPROACHES WATER WED...PASSING JUST S WED NGT. SCA PSBL IN
E FLOW AT THAT TIME. BEST MIXING COMES ON THE BACK SIDE THU NGT-
FRI WHEN ANOTHER SCA OPPORTUNITY ARRIVES.

&&

.TIDES/COASTAL FLOODING...
LOW PRESSURE APPROACHES AREA WED...AND PASSES NE OF REGION EARLY
THU. THERE WL BE A PERIOD OF STRONG ELY FLOW WED NIGHT...WHEN
TIDAL DEPARTURES MAY INCREASE BY A FT OR MORE. WE/RE JUST PAST
FULL MOON...SO THERE WL BE A TIDAL CONTRIBUTION AS WELL. MAY GET
CLOSE TO MINOR THRESHOLDS.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM TO 6 PM EST TUESDAY FOR
     ANZ530>532-535-538>540.

&&

SYNOPSIS...MRK/BJL
NEAR TERM...BJL
SHORT TERM...HTS
LONG TERM...HTS
AVIATION...BJL/HTS
MARINE...BJL/HTS
TIDES/COASTAL FLOODING...HTS
Hazardous weather outlook, Jan 9, 9:35 PM EST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
935 PM EST MON JAN 9 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
101000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
935 PM EST MON JAN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY IS IN EFFECT LATE TUESDAY MORNING AND
AFTERNOON FOR THE MARYLAND CHESAPEAKE BAY FROM NORTH OF POOLES
ISLAND TO NORTH BEACH AND THE UPPER TIDAL POTOMAC RIVER FROM KEY
BRIDGE TO INDIAN HEAD.

EAST FLOW NEAR A FULL MOON WEDNESDAY NIGHT MAY LEAD TO MINOR
COASTAL FLOODING NEAR HIGH TIDE.

A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY NIGHT THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-101000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
935 PM EST MON JAN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ACCUMULATING SNOW WILL BE POSSIBLE LATE IN THE WEEK ALONG WEST-
FACING SLOPES OF THE ALLEGHENY FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 9, 9:24 PM EST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
924 PM EST MON JAN 9 2012

DCZ001-MDZ009-010-013-014-016>018-VAZ025>027-029>031-036>040-042-
050>057-501-502-100830-
DISTRICT OF COLUMBIA-MONTGOMERY-HOWARD-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-AUGUSTA-ROCKINGHAM-
SHENANDOAH-PAGE-WARREN-CLARKE-NELSON-ALBEMARLE-GREENE-MADISON-
RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-
INCLUDING THE CITIES OF...WASHINGTON...GAITHERSBURG...COLUMBIA...
ANNAPOLIS...WALDORF...ST MARYS CITY...STAUNTON...WAYNESBORO...
HARRISONBURG...FRONT ROYAL...CHARLOTTESVILLE...LEESBURG...
CULPEPER...MANASSAS...MANASSAS PARK...FAIRFAX...ALEXANDRIA...
FALLS CHURCH...FREDERICKSBURG...WARRENTON
924 PM EST MON JAN 9 2012

...SLIPPERY ROADS POSSIBLE TONIGHT...

SNOW HAS CAUSED ROADS TO BECOME WET AND EVEN SNOW COVERED ACROSS
THE WASHINGTON METROPOLITAN AREA...NORTHERN AND CENTRAL
VIRGINIA...THE SOUTHERN SUBURBS OF BALTIMORE AND LOWER SOUTHERN
MARYLAND. TEMPERATURES NEAR FREEZING THIS EVENING WILL DROP INTO
THE UPPER 20S TO AROUND 30 DEGREES OVERNIGHT. ANY WET OR SNOW
COVERED ROADS MAY BECOME ICY AS TEMPERATURES DROP BELOW FREEZING.
PLEASE USE CAUTION WHILE DRIVING.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

14 dense fog. Local standard time, as filed.

Dense Fog, Greene

When
January 10, 1:53 AM EST to 8:53 AM EST
Where
Greene forecast zone
Reported by
Unknown
Coordinates
38.298, -78.467 (the zone’s center; the record gives no point)

Visibility was estimated to be around one quarter mile across portions of the county.

Dense Fog, Nelson

When
January 10, 1:53 AM EST to 8:53 AM EST
Where
Nelson forecast zone
Reported by
Unknown
Coordinates
37.787, -78.887 (the zone’s center; the record gives no point)

Visibility was estimated to be around one quarter mile across portions of the county.

Dense Fog, Albemarle

When
January 10, 1:53 AM EST to 8:53 AM EST
Where
Albemarle forecast zone
Reported by
ASOS
Coordinates
38.029, -78.477 (the zone’s center; the record gives no point)

Visibility was reported to be around one quarter mile at the Charlottesville Airport.

Dense Fog, Augusta

When
January 10, 1:55 AM EST to 6:55 AM EST
Where
Augusta forecast zone
Reported by
Unknown
Coordinates
38.109, -78.974 (the zone’s center; the record gives no point)

Visibility was estimated to be around one quarter mile across portions of the county.

Dense Fog, Rockingham

When
January 10, 1:55 AM EST to 6:55 AM EST
Where
Rockingham forecast zone
Reported by
Unknown
Coordinates
38.481, -78.872 (the zone’s center; the record gives no point)

Visibility was estimated to be around one quarter mile across portions of the county.

Dense Fog, Fairfax

When
January 10, 2:52 AM EST to 8:52 AM EST
Where
Fairfax forecast zone
Reported by
Unknown
Coordinates
38.841, -77.291 (the zone’s center; the record gives no point)

Visibility was estimated to be around one quarter mile across portions of the county.

Dense Fog, Loudoun

When
January 10, 2:52 AM EST to 8:52 AM EST
Where
Loudoun forecast zone
Reported by
ASOS

Visibility was reported to be around one quarter mile at Dulles Airport.

Dense Fog, Northern Fauquier

When
January 10, 2:55 AM EST to 6:55 AM EST
Where
Northern Fauquier forecast zone
Reported by
Unknown
Coordinates
38.739, -77.809 (the zone’s center; the record gives no point)

Visibility was estimated to be around one quarter mile across northern portions of the county.

Dense Fog, Rappahannock

When
January 10, 2:55 AM EST to 6:55 AM EST
Where
Rappahannock forecast zone
Reported by
Unknown
Coordinates
38.685, -78.159 (the zone’s center; the record gives no point)

Visibility was estimated to be around one quarter mile across portions of the county.

Dense Fog, Madison

When
January 10, 2:55 AM EST to 6:55 AM EST
Where
Madison forecast zone
Reported by
Unknown
Coordinates
38.414, -78.279 (the zone’s center; the record gives no point)

Visibility was estimated to be around one quarter mile across portions of the county.

Dense Fog, Page

When
January 10, 2:55 AM EST to 7:15 AM EST
Where
Page forecast zone
Reported by
AWOS
Coordinates
38.620, -78.484 (the zone’s center; the record gives no point)

Visibility was reported to be around one quarter mile at Luray.

Dense Fog, Culpeper

When
January 10, 2:55 AM EST to 9:55 AM EST
Where
Culpeper forecast zone
Reported by
AWOS
Coordinates
38.486, -77.956 (the zone’s center; the record gives no point)

Visibility was reported to be around one quarter mile at Culpeper.

Dense Fog, Southern Fauquier

When
January 10, 2:55 AM EST to 6:55 AM EST
Where
Southern Fauquier forecast zone
Reported by
AWOS
Coordinates
38.739, -77.809 (the zone’s center; the record gives no point)

Visibility was reported to be around one quarter mile at Warrenton.

Dense Fog, Orange

When
January 10, 3:15 AM EST to 9:55 AM EST
Where
Orange forecast zone
Reported by
AWOS
Coordinates
38.246, -78.013 (the zone’s center; the record gives no point)

Visibility was reported to be around one quarter mile at Orange.

What these are

Dense Fog
Fog reducing visibility to a quarter mile or less, filed where it caused accidents or disruption.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2012Every state in 2012This day in weather historyWarnings in Virginia, January 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 362203, 362204, 362208, 362198, 362199, 362200, 362207, 362201, 362202, 362205, 362206, 362210, 362211, 362209.